# SDR NWAA071656744

- Difficulty date: April 1, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N644NW
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 69,320 hours, 12,718 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACKS IN TENSION TIE CHANNEL FASTENER HOLES AT BS 860 LT.  REPAIRED PER EA 67-208993.
